# SDR ASOA2014091811266

- Difficulty date: September 7, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,531 hours, 18,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR HAS CORROSION AT LOWER FWD STEP SUPPORT STRUCTURE.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED CORROSION FROM LOWER FWD STEP SUPPORT STRUCTURE IAW SRM 51-21-06-001-001-A01.
